Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Psychiatry
Volume 2014, Article ID 250472, 3 pages
http://dx.doi.org/10.1155/2014/250472
Case Report

Immunosuppressant-Associated Neurotoxicity Responding to Olanzapine

1Department of Psychiatry, Langley Porter Psychiatric Institute, Consultation-Liaison Service, University of California San Francisco Medical Center, 401 Parnassus Avenue, San Francisco, CA 94143, USA
2Department of Psychiatry and Behavioural Neurosciences, Michael G. DeGroote School of Medicine, Faculty of Health Sciences, McMaster University, St. Joseph’s Healthcare Hamilton, 100 West 5th Street, Hamilton, ON, Canada L8N 3K7

Received 15 May 2014; Accepted 29 June 2014; Published 9 July 2014

Academic Editor: Jeronimo Saiz-Ruiz

Copyright © 2014 James A. Bourgeois and Ana Hategan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. F. M. Wijdicks, “Neurotoxicity of immunosuppressive drugs,” Liver Transplantation, vol. 7, no. 11, pp. 937–942, 2001. View at Publisher · View at Google Scholar · View at Scopus
  2. A. DiMartini, C. Crone, M. Fireman, and M. A. Dew, “Psychiatric aspects of organ transplantation in critical care,” Critical Care Clinics, vol. 24, no. 4, pp. 949–981, 2008. View at Publisher · View at Google Scholar · View at Scopus
  3. A. DiMartini, P. Fontes, M. A. Dew, F. E. Lotrich, and M. de Vera, “Age, model for end-stage liver disease score, and organ functioning predict posttransplant tacrolimus neurotoxicity,” Liver Transplantation, vol. 14, no. 6, pp. 815–822, 2008. View at Publisher · View at Google Scholar · View at Scopus
  4. Q. Wu, C. Marescaux, V. Wolff et al., “Tacrolimus-associated posterior reversible encephalopathy syndrome after solid organ transplantation,” European Neurology, vol. 64, no. 3, pp. 169–177, 2010. View at Publisher · View at Google Scholar · View at Scopus
  5. G. Bersani, P. Marino, G. Valeriani et al., “Manic-like psychosis associated with elevated trough tacrolimus blood concentrations 17 years after kidney transplant,” Case Reports in Psychiatry, vol. 2013, Article ID 926395, 3 pages, 2013. View at Publisher · View at Google Scholar
  6. M. R. Junna and A. A. Rabinstein, “Tacrolimus induced leukoencephalopathy presenting with status epilepticus and prolonged coma,” Journal of Neurology, Neurosurgery and Psychiatry, vol. 78, no. 12, pp. 1410–1411, 2007. View at Publisher · View at Google Scholar · View at Scopus
  7. H. M. Draper, “Depressive disorder associated with mycophenolate mofetil,” Pharmacotherapy, vol. 28, no. 1, pp. 136–139, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. E. S. Brown, “Effects of glucocorticoids on mood, memory, and the hippocampus: treatment and preventive therapy,” Annals of the New York Academy of Sciences, vol. 1179, pp. 41–55, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Jiménez-Pérez, J. M. Lozano Rey, D. Marín García, R. Olmedo Martín, J. de la Cruz Lombardo, and J. M. Rodrigo López, “Efficacy and safety of monotherapy with mycophenolate mofetil in liver transplantation,” Transplantation Proceedings, vol. 38, no. 8, pp. 2480–2481, 2006. View at Publisher · View at Google Scholar · View at Scopus
  10. G. Luo, M. Cunningham, S. Kim et al., “CYP3A4 induction by drugs: correlation between a pregnane X receptor reporter gene assay and CYP3A4 expression in human hepatocytes,” Drug Metabolism and Disposition, vol. 30, no. 7, pp. 795–804, 2002. View at Publisher · View at Google Scholar · View at Scopus